# SDR F3LA2020032580021

- Difficulty date: January 28, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 45,965 hours, 28,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Part time: 45,965 hours, 28,976 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENT 03/25/2020 - THIS IS A SUPPLEMENT TO THE ORIGINAL SUBMISSION WITH A REVISED UNIQUE CONTROL NUMBER - ORIGINAL NUMBER WAS F3LA202002110019- NEW NUMBER IS F3LA202001280021. DISCREPANCY: REFERENCE PEMCO N/R # 2733N567 - Y1292 CORRODED AT FRAME 66. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM - Y1292 AT FRAME 66 IAW A320 SRM 51-42-11 PAR. D AND 51-72-11.
